Is it normal for Botox to remain as bumps and can it cause hair loss? I am a 62 year old female that got injected by a surgeon.

One injection was done in the middle of my eyebrows and many all along the top of both eyebrows. After 5 months, I still have a large hard bump in the middle of my eyebrows. I also have bumps all along the top of my eyebrows. What's worst: my hair started to fall out in clumps 2 weeks after the Botox injections. I have done a lot of blood tests and everything has come back normal. Are such hard bumps normal? Could I be allergic to the Botox? Is the Botox causing my hair to thin out so much?

Doctor Answers 3

Is it normal for Botox to remain as bumps and can it cause hair loss? =unlikely #fb #botox #hairloss #drmesa

Botox is unlikely to cause hair loss specially very shortly after injection. Medical literature search shows no case reports or medical studies that suggest the connection of Botox with hair loss.


New York Plastic Surgeon
4.9 out of 5 stars 112 reviews

Botox and Hair Loss

There has been no medical journals citing hair loss from Botox or the bumps that you are describing.  Please consult a board certified dermatologist for evaluation of your condition.  Best, Dr. Green

"Bumps" after Botox not what I would expect

I do not think that any of this is related to using Botox. I would visit a good experienced dermatologist and let them evaluate what is going on.

Jo Herzog, MD
Birmingham Dermatologist
5.0 out of 5 stars 18 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.